Dr Kwok-Kun Kwong

F07 - Carslaw Building
The University of Sydney


Website Personal homepage
Curriculum vitae Curriculum vitae

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Kwong, K., Lee, H., Pyo, J. (2018). Weighted Hsiung-Minkowski formulas and rigidity of umbilical hypersurfaces. Mathematical Research Letters, 25(2), 597-616. [More Information]
  • Kwong, K., Miao, P. (2017). A functional inequality on the boundary of static manifolds (forthcoming). The Asian Journal of Mathematics, 21(4), 687-696. [More Information]
  • Kwong, K. (2016). An Extension of Hsiung�Minkowski Formulas and Some Applications. Journal of Geometric Analysis, 26(1), 1-23. [More Information]
  • Kwong, K. (2016). Some sharp Hodge Laplacian and Steklov eigenvalue estimates for differential forms. Calculus of Variations and Partial Differential Equations, 55(2), 1-14. [More Information]
  • Kwong, K., Miao, P. (2015). Monotone quantities involving a weighted (sigma)k integral along inverse curvature flows. Communications in Contemporary Mathematics, 17(5). [More Information]
  • Kwong, K., Miao, P. (2015). Monotone quantities involving a weighted sigma-k integral along inverse curvature flows. Communications in Contemporary Mathematics, 17(5). [More Information]
  • Kwong, K. (2015). On an inequality of Andrews, De Lellis, and Topping. Journal of Geometric Analysis, 25(1), 108-121. [More Information]
  • Kwong, K. (2015). On an Inequality of Andrews, De Lellis, and Topping. Journal of Geometric Analysis, 25(1), 108-121. [More Information]
  • Kwong, K., Miao, P. (2014). A new monotone quantity along the inverse mean curvature flow in Rn. Pacific Journal of Mathematics, 267(2), 417-422. [More Information]
  • Fan, X., Kwong, K. (2013). A property of the Brown-York mass in Schwarzschild manifolds. Journal of Mathematical Analysis and Applications, 400(2), 615-623. [More Information]
  • Kwong, K., Tam, L. (2013). Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proceedings of the American Mathematical Society, 141(1), 313-324. [More Information]
  • Kwong, K. (2013). On the positivity of a quasi-local mass in general dimensions. Communications in Analysis and Geometry, 21(4), 847-871. [More Information]
  • Fan, X., Kwong, K. (2011). The Brown-York mass of revolution surfaces in asymptotically Schwarzschild manifolds. Journal of Geometric Analysis, 21(3), 527-542. [More Information]

2018

  • Kwong, K., Lee, H., Pyo, J. (2018). Weighted Hsiung-Minkowski formulas and rigidity of umbilical hypersurfaces. Mathematical Research Letters, 25(2), 597-616. [More Information]

2017

  • Kwong, K., Miao, P. (2017). A functional inequality on the boundary of static manifolds (forthcoming). The Asian Journal of Mathematics, 21(4), 687-696. [More Information]

2016

  • Kwong, K. (2016). An Extension of Hsiung�Minkowski Formulas and Some Applications. Journal of Geometric Analysis, 26(1), 1-23. [More Information]
  • Kwong, K. (2016). Some sharp Hodge Laplacian and Steklov eigenvalue estimates for differential forms. Calculus of Variations and Partial Differential Equations, 55(2), 1-14. [More Information]

2015

  • Kwong, K., Miao, P. (2015). Monotone quantities involving a weighted (sigma)k integral along inverse curvature flows. Communications in Contemporary Mathematics, 17(5). [More Information]
  • Kwong, K., Miao, P. (2015). Monotone quantities involving a weighted sigma-k integral along inverse curvature flows. Communications in Contemporary Mathematics, 17(5). [More Information]
  • Kwong, K. (2015). On an inequality of Andrews, De Lellis, and Topping. Journal of Geometric Analysis, 25(1), 108-121. [More Information]
  • Kwong, K. (2015). On an Inequality of Andrews, De Lellis, and Topping. Journal of Geometric Analysis, 25(1), 108-121. [More Information]

2014

  • Kwong, K., Miao, P. (2014). A new monotone quantity along the inverse mean curvature flow in Rn. Pacific Journal of Mathematics, 267(2), 417-422. [More Information]

2013

  • Fan, X., Kwong, K. (2013). A property of the Brown-York mass in Schwarzschild manifolds. Journal of Mathematical Analysis and Applications, 400(2), 615-623. [More Information]
  • Kwong, K., Tam, L. (2013). Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proceedings of the American Mathematical Society, 141(1), 313-324. [More Information]
  • Kwong, K. (2013). On the positivity of a quasi-local mass in general dimensions. Communications in Analysis and Geometry, 21(4), 847-871. [More Information]

2011

  • Fan, X., Kwong, K. (2011). The Brown-York mass of revolution surfaces in asymptotically Schwarzschild manifolds. Journal of Geometric Analysis, 21(3), 527-542. [More Information]

To update your profile click here. For support on your academic profile contact .